# SDR HNAA2011120100410

- Difficulty date: December 1, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 45,992 hours, 51,786 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Pitot Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 PITOT HEAT FAILED INFLIGHT WITH ASSOCIATED DADC AND AHRS DISCREPENCIES.  REMOVED LT PITOT PROBE AND FOUND CONNECTOR LOOSE.  REMOVED, CLEANED AND RESEATED CONNECTOR.  OPS CHECKED GOOD.  ALL DADC AND AHRS DISCREPENCIES CLEARED.  ALL SYS CHECKED GOOD.
